# SDR USAA2011081200016

- Difficulty date: August 11, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 56,650 hours, 22,817 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - R1 DOOR MISSING "ATTACH SURVIVAL KIT HERE" PLACARD ON LOWER LT SLIDE COVER.  INSTALLED "ATTACH SURVIVAL KIT HERE" PLACARD ON R-1 DOOR LOWER LT SIDE OF SLIDE COVER.
